Jul 1, 1984

Anaphylaxis following the use of bacitracin ointment. Report of a case and review of the literature

Archives of Dermatology
J F SchechterJ Del Carpio

Abstract

A 52-year-old woman suffered an acute anaphylactic reaction to topically applied bacitracin. An investigation disclosed the presence of concurrent type I and IV hypersensitivity to bacitracin. We review five other cases of anaphylactic reactions to topical medications and describe the clinical characteristics common to all six cases.

  • References
  • Citations14

References

  • We're still populating references for this paper, please check back later.
  • References
  • Citations14

Citations

Mentioned in this Paper

Administration, Topical
Anaphylaxis
Paste Substance
Altracin
Skin Ulcer

About this Paper

Related Feeds

Anaphylaxis

Anaphylaxis is a serious allergic reaction that is rapid in onset and may cause death.

Related Papers

The American Journal of Emergency Medicine
J A SaryanA E Bouras
Clinical Toxicology
K E Andersen, H I Maibach
The Australasian Journal of Dermatology
C L Goh
© 2020 Meta ULC. All rights reserved